Cookies?
Library Header Image
LSE Research Online LSE Library Services

Convex Sets and Minimal Sublinear Functions

Basu, Amitabh and Cornuéjols, Gérard and Zambelli, Giacomo (2011) Convex Sets and Minimal Sublinear Functions. Journal of Convex Analysis, 18 (2). pp. 427-432. ISSN 0944-6532

Full text not available from this repository.

Abstract

We show that, given a closed convex set $K$ containing the origin in its interior, the support function of the set $\{y\in K^* \mid \mbox{ there exists } x\in K\mbox{ such that } \langle x,y \rangle =1\}$ is the pointwise smallest among all sublinear functions $\sigma$ such that $K=\{x \mid \sigma(x)\leq 1\}$.

Item Type: Article
Official URL: http://www.heldermann.de/
Additional Information: © 2011 Heldermann Verlag
Subjects: Q Science > QA Mathematics
Sets: Departments > Management
Date Deposited: 27 Jan 2011 11:58
Last Modified: 29 Jul 2011 12:31
URI: http://eprints.lse.ac.uk/id/eprint/31765

Actions (login required)

View Item View Item